# SDR CA061101002

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,711 hours
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Part number: 601R1090719
- Condition: Burned
- Location: Access Door
- Part time: 25,347 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL ARC BURN MARKS FOUND ON THE REAR FACE OF NUTPLATES (QTY 17) FOR THE WING FUEL TANK ACCESS DOORS. AS PER THE TECHNICAL RECORDS THERE WERE TWO REPORTED LIGHTNING STRIKES ON THIS AIRCRAFT SINCE  NOVEMBER 09/2005. THE BURN MARKS ARE A LIKELY INDICATION OF LIGHTNING STRIKE ENERGY PATH.  SOME OF THE ACCESS CUT-OUT ON THE UNDERWING WERE FOUND PAINTED OVER. THESE PAINT WERE REMOVED, AREA RETREATED AND NEW PANELS WERE INSTALLED. (TC# 20061101002)
